# SDR 9624396622

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622US
- Make and model: Boeing 747251B
- Aircraft serial: 21704
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 1476
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND CORROSION ON THE U-CHANNEL SUPPORT FITTING IN THE LEFT BODY MAIN LANDING GEAR WHEEL WELL FS 1476 ON THE KEEL BEAM TOP PLATE 8 OUTBOARD OF THE INBOARD WALL.  REPLACED FITTING PER SRM 51-10-01.
